# SDR 9613365501

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE EGT INDICATION REACHED 880 DEGREES FOR TWO SECONDS.  TAKEOFF WAS ABORTED AT 90 KTS.  AIRCRAFT RETURNED TO THE GATE.  GROUND MAINTENANCE REPLACED THE NR 2 ENGINE.  GROUND RUN AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
